MAUDE Adverse Event Report: CAREFUSION, INC SURGICAL CLIPPER BLADE (GENERAL USE)

CAREFUSION, INC SURGICAL CLIPPER BLADE (GENERAL USE)
Model Number 4406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples or photos were available for evaluation.As a result, bd was unable to verify the reported issue or determine a definitive root cause.If samples, photos or additional information become available, bd will re-open and investigate accordingly.A production record review was completed for batch/lot 1021 and no non conformances were identified during manufacturing of this lot.No further action is required.This failure will continue to be tracked and trended.
 
Event or Problem Description
It was reported sharp.Email verbatim: multiple clipper injuries to patients in the pre-op dept.Of hospital.No changes in staff, the same nurses have been clipping for 4 and more years.Lot number 1021 resulted in a handful of nicks, cuts, and abrasions on patients.

Brand Name
SURGICAL CLIPPER BLADE (GENERAL USE)
Common Device Name
SURGICAL CLIPPER BLADE (GENERAL USE)
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key13726061
Report Number1423507-2022-00006
Device Sequence Number12275738
Product Code LWK
UDI-Device Identifier10885403473142
UDI-Public(01)10885403473142
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model Number4406
Device Catalogue Number4406
Device Lot Number1021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown